# SDR ABXA040242

- Difficulty date: July 1, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N927AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45717
- Aircraft time: 41,448 hours, 62,524 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Broken
- Location: Lt Mlg Downlock
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ON CLIMBOUT, (LT GEAR UNSAFE) LIGHT ILLUMINATED, CYCLED GEAR, NORMAL INDICATION THEREAFTER. THE LT MAIN LANDING GEAR DOWNLOCK FLEX CONDUIT WAS BROKEN.  REPLACED THE FLEX CONDUIT AND CONNECTOR IAW  MM 20-50-01.
